MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the female patient (unknown age) had a clavicle fracture case done on (b)(6) 2020.Post-op, the plate broke in half along the oblong screw hole (unknown if there was an event that caused the break).On (b)(6) 2020, there was a revision case done to remove the plate and it was replaced with another plate (unknown part).
 
Additional Manufacturer Narrative
It was reported that the clavicle plate had fractured.The reported event is confirmed upon investigation of the returned pictures.Visual evaluation confirmed that the plate had fractured.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is excessive forces applied before full healing.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11046652
Report Number1220246-2020-02421
Device Sequence Number13751418
Product Code HRS
UDI-Device Identifier00888867027435
UDI-Public00888867027435
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2652CR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;